Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Small blotchy red spots on chest, vertigo, nausea. Could this be pre menopausal ?

Hi . I have very small blotchy red spots on chest. I am 5 5 42 years old and about 40 overweight . I am thinking about seeing a endocrinologist , to how my horned are doing. A lot if women in my fam including mother aunts and grandma stared their premenopausal around 40. With very or no symptoms at all. I have had also fir the past 3 weeks vertigo and nausea feeling . Where to start? Don t know . Went to get physical and saw Gyno today . Waiting fir blood work results .
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you have are not likely to be related to the hormonal changes in the body due to menopause. These are more likely to be due to cervical spondylosis or dermatitis. Do get yourself examined for proper diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor